# SDR SWIA2019120546820

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 35,722 hours, 31,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 449-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE  FLOOR SKIN CRACK AT LBL 9.00 AFT OF 1ST CRACK, BETWEEN FS 449.85 AND FS473.15. ALSO SEE CAMP #19674937 .   (C-CHECK) RO 12/3/2019  ACCOMPLISHED REPAIR IAW REO STRUCTURAL MAJOR REPAIR AND SRM -- ALSO REF TO CAMP #19674937  FOR WORKED PERFORMED.
